MathSciNet Relay Station
MathSciNet bibliographic data
MR1932726 (2003g:30035) 30C65 (30F40 30F45 37F35)
Bonfert-Taylor, Petra; Taylor, Edward C. Quasiconformal groups, Patterson-Sullivan theory, and local analysis of limit sets. Trans. Amer. Math. Soc. 355 (2003), no. 2, 787–811 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement